# SDR CALA2023110803301

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 33,507 hours, 11,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50418901
- Condition: Damaged
- Location: Seat 34c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHY TESTING EEL LIGHTS, FOUND PATH LIGHTING AT SEAT 34C HANGING DOWN, LENS DAMAGED. REPLACED LENS AND SECURED SEAT PATH LIGHT AT 34C IAW AMM 33-51-11-960-802, OPS CHK''S. GOOD.
